# SDR AALA20060835

- Difficulty date: September 6, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N321AA
- Make and model: Boeing 767223
- Aircraft serial: 22322
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 698
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - CORROSION FOUND ON SHEAR TIE AT STATION 698 (FORWARD CARGO BIN) BETWEEN STRINGER 39 LEFT AND 39 RIGHT.  REPLACED SHEAR TIES AT STATION 698 BETWEEN STRINGERS 39 LEFT AND 39 RIGHT.
